No libido at all 2 weeks after Novedex XT
- 06-13-2011, 09:02 PM
No libido at all 2 weeks after Novedex XT
I ran Novedex XT for 8 weeks, 1 cap every other day. Low dose, but I am also a small guy. Have never used PH.
I ended the cycle two weeks ago, at that point my mood had been quite down for about a week, nothing special happening in my life so I am guessing estrogen all wiped out.
Two weeks after cycle, still no interest in sex at all. No problem having sex, just no interest, and sperm production is close to non-existing. Not sure where to go from here.
Have two bottles of formadrol and thought they might help, but since it also works as AI I am not sure this is a good idea. Any input? I'm abroad for one more month and don't speak the language (they don't speak english here either), so seeing a doctor could be problematic, but I might have to try anyway. Any help at all would be appreciated.
- 06-13-2011, 09:18 PM
You most likely crushed your estrogen with dosing it that long, even though it is a low dose like you said.
I'm assuming you mean semen production is down, unless you are counting each individual sperm...Serious Nutrition Solutions Representative
All posts are solely the opinion of myself and do not reflect the views of SNS.
06-13-2011, 09:28 PM
Yes, I mean semen production.
As I thought then. Is this something I should get checked or will it return to normal in time?
06-13-2011, 09:35 PM
go get checked.... nobody here is a doctor
your estrogen is probably fine, but your test is prob low
novedex xt acts like an anti androgen as well as an ai
its only good when you take it, you basically need to pct.....
06-14-2011, 10:47 AM
So what was the cycle you ran? I'm a bit confused. Did you just run Novedex XT for 8 weeks and that's what you're calling your cycle? Or did you run a pro-hormone or other compound followed by the 8 weeks of Novedex XT?
If it's the former, I'd say try taking some DAA for a bit and see if that helps. HCGenerate would do the trick, too (again, this is assuming you only ran the Novedex and nothing else prior).
Getting into a doctor for bloodwork would certainly be the safest/smartest route to go, though.
Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
EvoMuse Representative | [email protected] | Inspire to Evolve
Lockout Supplements Representative; Use code anabolic05 at lockoutsupplements.com
06-14-2011, 11:51 AM
2 weeks and your worried? Bro, give it time. You should have known prior to running it that inhibit E can crush libido.
Hi-Tech Pharmaceuticals Representative
06-14-2011, 12:15 PM
06-14-2011, 04:32 PM
06-14-2011, 08:42 PM
06-14-2011, 10:12 PM
Yes, I only took Novedex XT, nothing else. I am 25 years old.
I knew about loss of libido and it doesn't really bother me, it's the pretty much non-existing semen production which outs me on the edge. I guess I'm worried about any permanent damage.
I went to get bloodwork, but were stopped by bureaucracy. They can check total test but not estrogen, apparantly they are only allowed to check estrogen if there is something wrong with test in the first place. I explained my situation but it was still a no, so I said I'll come back later. I'm back in my own country in 6 weeks and can get real bloodwork done, should I check the test levels now or just wait it out?
06-15-2011, 04:17 PM
06-19-2011, 01:46 AM
I went to the doctor to fnd out what really was going on. Got the results today:
Test: below range (2.x)
LH: below range
Semen quantity: below range
Sperm mobility: below range
Also, something wrong with the head of the epididymis. Sounds serious to me. Doctor didn't speak English and didn't know anything about Novedex XT or the ingredients. He wants to put me on some medication for three months and give me shots. I'm clueless.
Contacted my insurance company, they will look more into it and get back to me. Hopefully I can get some more answers there. Waiting for their reply before going on any medication recommended by local private-owned hospital. Geez, had no idea one could screw up so much at 1/8 of recommended dosage... this sucks.
My mind is f**king me up right now, thinking about permanent damage and/or infertility...
06-29-2011, 04:28 AM
A little update, I could use some feedback as well.
HLH: 1.14 IU/L
TESTO: 2.47 nmol/L
First doctor put me on:
Andriol (testosterone undecanoate), 80mg twice daily
Nolvadex 20mg daily
hCG injections (2000'') once every third day
Went home and did some research, found out long term use of hCG can inhibit natural testosterone production. Decided to see a second doctor.
Second doctor told me to quit all medications except the andriol, which I should slowly taper off.
I have all medications at home (including 5 more injections of hCG), should I follow the instructions of first doctor or second doctor?
06-29-2011, 06:21 AM
06-29-2011, 06:26 AM
The fact you ran it and encounter these problems could be a unfortunate coincindence.
If there's something wrong with your epididymis, that would throw off your whole reproductive system.
06-29-2011, 11:34 AM
Atd is a steroid, it is suppressive when you come off... its an anti androgen as well as an ai. I suggest you pm the matrix before you continue with these moron doctors...
What you need is time off, or pct.... not trt imo
Pm the matrix he is one of the most knowledgeable and helpful people on this subject
06-29-2011, 11:40 AM
novadex is pure crap. go to the doc, tell him your symptoms and he will most likely do a hormone panel or send you to somebody who can (depending on where you go). this will give you your test and estro numbers. heck, u may be even lucky to get on a script on something lol
06-29-2011, 11:41 AM
06-29-2011, 10:23 PM
OP, before nxt cycle, you have been absolutely fine?...like good libido, good semen volume and consistency?
06-29-2011, 10:50 PM
Endocrinologist, go see one. Doctors are no good at this stuff.
06-30-2011, 12:08 AM
Worth adding, the second doctor said my hormone levels didn't matter as long as I am not trying to get a child. I said I felt like crap before starting the medication, and he just said "so what? you should learn to handle your feelings, not depend on medication". He said Nolvadex is for women and not men (sort of true, but still), and couldn't understand why I was prescribed it.
First doctor seems to know his way around the game better, I will follow his advice and get another checkup when I get home to my country in 3 weeks. hCG treatment is only for 4 weeks so it should be all right.
06-30-2011, 12:19 AM
get clomid then lol
06-30-2011, 05:56 AM
First doctor did seem to know better too IMO, better approach. 2nd doc sounds like an ass. Nolva and hcg should help restart HPTA, you just don't want to become dependent upon them, for many reasons. TRT would be the next step down that path, don't know how old you are or if that interests you.
07-01-2011, 05:08 AM
First I'd like to thank everyone who has responded to this thread, I am obvious unexperienced in this area, I appreciate the support and I feel I am learning alot from this experience.
07-01-2011, 07:50 AM
You keep saying, "get back to your country." what does that mean? Where are you? What country is home? If home is US i would get your a*s home NOW!! And go see an Endo quick?! 3 weeks?! Wow thats along time to wait for your next check-up. Good luck bro, sounds serious. Take some Fenugreek if you want a healthly load for the ladies. Seals the eyes quite well. Salute!
07-01-2011, 08:23 AM
07-10-2011, 09:03 AM
I have now been on 4 weeks with testo undeconate, tamoxifen and hcg.
Endo wants me another two months on same medication, I'm just a bit unsure about continuing with the hcg, from what I've read long term use might affect natural production. What's your opinion on this?
The dosage is injection 2000'' twice a week.
07-10-2011, 12:15 PM
be sure to find a good Endocrinologist..they are just like anything else...a few good ones...and whole sh1t load of bad ones..good luck
07-11-2011, 06:44 AM
Novadex XT lowers libido. You should research a product before ingesting it to know the side effects. Scary how people pop pills without knowledge.
I read, read, read, read before even buying. Most seem to buy first, pop the pill ask later. Weird!
Similar Forum Threads
- By Smooth001 in forum PheromonesReplies: 19Last Post: 07-09-2011, 09:09 AM
- By srocco112 in forum SupplementsReplies: 2Last Post: 06-01-2010, 05:04 PM
- By mrmusicianist in forum SupplementsReplies: 23Last Post: 02-06-2010, 12:21 PM
- By theshaman in forum SupplementsReplies: 32Last Post: 04-10-2009, 10:35 PM
- By Goat in forum AnabolicsReplies: 0Last Post: 07-05-2005, 05:16 PM